Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   SPRING 2012 , Volume 4 , Number 2; Page(s) 11 To 19.
 
Paper: 

THE SELECTION SUITABLE TARGETS IN TV ON THE BASIS OF SCORES RELATING TO RANKING

 
 
Author(s):  HOSSEINZADEH LOTFI F., FALLAHNEJAD R.*
 
* DEPARTMENT OF MATHEMATICS, KHORRAM ABAD BRANCH, ISLAMIC AZAD UNIVERSITY, KHORRAM ABAD, IRAN
 
Abstract: 

In the evaluation of decision making units (DMUs), by using the ordinary data envelopment analysis models, the projected point may be considered as a target point. Various orientations lead to various targets. The selection of one of these projected points or other designated efficient points as targets, is a considerable problem in target setting. There are different criteria for the selection of such suitable targets. In this article, we introduce a method for target setting, on the basis of ranking in Tv. Since most of the designated points for targets are non-extreme, we propose a method for ranking non-extreme DMUs, based on a convex combination (with the best score) of extreme efficient DMUs, located on the minimum face containing the non-extreme DMUs.

 
Keyword(s): DATA ENVELOPMENT ANALYSIS, TARGET SETTING, RANKING, MINIMUM FACE
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

HOSSEINZADEH LOTFI, F., & FALLAHNEJAD, R. (2012). THE SELECTION SUITABLE TARGETS IN TV ON THE BASIS OF SCORES RELATING TO RANKING. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 4(2), 11-19. https://www.sid.ir/en/journal/ViewPaper.aspx?id=289802



Vancouver: Copy

HOSSEINZADEH LOTFI F., FALLAHNEJAD R.. THE SELECTION SUITABLE TARGETS IN TV ON THE BASIS OF SCORES RELATING TO RANKING. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2012 [cited 2021October25];4(2):11-19. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289802



IEEE: Copy

HOSSEINZADEH LOTFI, F., FALLAHNEJAD, R., 2012. THE SELECTION SUITABLE TARGETS IN TV ON THE BASIS OF SCORES RELATING TO RANKING. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 4(2), pp.11-19. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=289802.



 
  pdf-File
Persian Abstract Yearly Visit 63
 
 
Latest on Blog
Enter SID Blog